Some properties of functions with bounded mean oscillation
Neri, Umberto
Studia Mathematica, Tome 60 (1977), p. 63-75 / Harvested from The Polish Digital Mathematics Library
Publié le : 1977-01-01
EUDML-ID : urn:eudml:doc:218175
@article{bwmeta1.element.bwnjournal-article-smv61i1p8bwm,
     author = {Umberto Neri},
     title = {Some properties of functions with bounded mean oscillation},
     journal = {Studia Mathematica},
     volume = {60},
     year = {1977},
     pages = {63-75},
     zbl = {0348.26013},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv61i1p8bwm}
}
Neri, Umberto. Some properties of functions with bounded mean oscillation. Studia Mathematica, Tome 60 (1977) pp. 63-75. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv61i1p8bwm/